# SDR DALA2024071907299

- Difficulty date: July 18, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 91,425 hours, 12,035 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3303 SMELL AND ODOR ON DESCENT AND ON GROUND IN NEW YORK BUT WENT AWAY AFTER ENGINE START. CORRECTIVE ACTION: RECIRCULATION FILTERS REPLACED PER A330- 300 AMM 21-21-41. (5631081)
